MathSciNet Relay Station
MathSciNet bibliographic data
MR2646909 68T05
Caponnetto, Andrea; Yao, Yuan Cross-validation based adaptation for regularization operators in learning theory. Anal. Appl. (Singap.) 8 (2010), no. 2, 161–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement